# SDR 9612049928

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR WITH SAME RESULTS, FLIGHT CONTINUED TO DESTINATION AT 10,000 FEET AND 250 KNOTS AIRSPEED.  MAINTENANCE PERFORMED GEAR SWING AND PROBLEM COULD NOT BE DUPLICATED.  REPLACED RIGHT MAIN GEAR UPLOCK SWITCH AS A PRECAUTION.
